# SDR 505091703

- Difficulty date: September 17, 2003
- Submitted: September 18, 2003
- Operation: Air carrier
- Aircraft: N505FS
- Make and model: Swrngn SA227AC
- Aircraft serial: AC591B
- Aircraft time: 29,677 hours, 40,750 cycles
- Engine: Garrtt TPE33111U
- Propeller: Rotol R321482F8
- System (JASC): 2910 · Hydraulic System, Main
- Part: B-Nut
- Condition: Loose
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ENROUTE TO DESTINATION, AIRPORT CREW NOTICED THE ILLUMINATION OF THE LOW HYDRALIC PRESSURE ANNUNCIATORS FOLLOWED BY A DECREASE IN HYDRAULIC SYSTEM PRESSURE ON THE PRESSURE GAUGE.  CREW RETURNED TO THE DEPARTURE AIRPORT AND PERFORMED MANUAL GEAR EXTENSION AND LANDED WITHOUT INCIDENT.  FURTHER INVESTIGATION BY MAINTENANCE FOUND THE HYD SYSTEM RETURN LINE B-NUT AFT OF THE NR 2 FIREWALL LOOSE. MAINT. CHANGED BOTH HYD PUMPS AND SYSTEM FILTERS AND RETORQUED B-NUT.
